Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Hi,
      Its been awhile since I posted a message. First I don’t want to scare anyone doing or thinking about Rai. It was the best decision for me. I would do it again. Ever since I got graves i was sick and feeling horriable. After the rai i felt so much better. I have gotten better than i was.

      My endo put me on so many dosage changes my body didnt know what to do. Finally Im at 112mcg for now. I noticed if i start going hypo alittle i will get really nauseated and have anxity attacks or if i go hyper the same thing happens.

      I was doing great, having energy feeling normal again. Then I was put on 125mcg and by the eigth week i got itchy, irritated and got panic attacks. My endo said my number were ok but he put me on 112mcg. now I feel nauseated all the time to the point of dry heaving. Has anyone else done this? My blood sugar is also boarderline diabetic 2 since I had graves so they put me on metformin but i was feeling this way before the metformin.

      I hate waking up in the middle of the night feeling like im going to throw up, Im itching again and i tend to get nervous in crowds, this never happened until the last three weeks. Anyone have any ideas? Is this normal? I see my endo on monday. I thougth by now I’d be back to functioning everyday but i find I have days where I just feel sick.
      Meme

      Anonymous
        Post count: 93172

        I had many of those same symptoms the only difference is I never got put on synthroid. My levels were still too high even after 6 months post my first RAI kill. How long did your endo wait before he/she took a final level to determine if the RAI kill worked? I know that post RAI the first time my levels never made it even close to normal. My second kill they came way down but after about 4 months they started going back up again and at 6 months I was hyper again. My thyroid wouldn’t die and it literally grew back stronger twice. You might have them check to make sure it hasn’t come back stronger. The symptoms you describe I went through when it grew back the second time and my endo at first told me I needed to see a psych dr. to get on anti-drepressants and anti anxienty meds. But I wasn’t sleeping and I told him my levels were going back up. Sure enough they were too high again. If you are taking synthroid or some replacement and your own thyroid is dumping too I am sure it is going to be difficult to get the levels right. Everyone I’ve talked to swears just because they tell you, you are within normal range gauge it off how you feel… Hang in there. It does get better.

      Viewing 2 posts - 1 through 2 (of 2 total)
      • You must be logged in to reply to this topic.